MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA SINGLE PORT; PERIPHERAL IV CATHETERS

BECTON DICKINSON BD NEXIVA SINGLE PORT; PERIPHERAL IV CATHETERS
Catalog Number 383517
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd nexiva single port tubing broke/separated.The following information was provided by the initial reporter: the patient is an elderly woman of unknown age.The broken extension tube and catheter have been discarded (only connector part will be returned).There is no blood leakage or drug leakage.It was reported that the extension tube was cut (fell out?) from the base of the connector section on the opposite side of the wing.There is no extension tube beyond the connector when customer visited the ward.
 
Additional Manufacturer Narrative
Our quality engineer inspected the sample submitted for evaluation.The reported issue of separation adapter from tubing was confirmed upon inspection of the sample.Analysis of the sample showed no damage on the adapter.The adapter was filled with adhesive and no catheter tubing was returned with the used sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Per verbatim, the catheter tubing was found cut.The root cause was determined to be a user issue.

Brand Name
BD NEXIVA SINGLE PORT
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22285821
Report Number2243072-2025-00768
Device Sequence Number15676804
Product Code FOZ
UDI-Device Identifier00382903835171
UDI-Public(01)00382903835171
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383517
Device Lot Number4296402
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale